The Titchmarsh Theorem on Supports of Convolutions Generalized to Multidimensional Systems of Volterra Convolution Equations of the First Kind
Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 416-417
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_3_a16,
author = {A. F. Voronin},
title = {The {Titchmarsh} {Theorem} on {Supports} of {Convolutions} {Generalized} to {Multidimensional} {Systems} of {Volterra} {Convolution} {Equations} of the {First} {Kind}},
journal = {Differencialʹnye uravneni\^a},
pages = {416--417},
year = {2003},
volume = {39},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_3_a16/}
}
TY - JOUR AU - A. F. Voronin TI - The Titchmarsh Theorem on Supports of Convolutions Generalized to Multidimensional Systems of Volterra Convolution Equations of the First Kind JO - Differencialʹnye uravneniâ PY - 2003 SP - 416 EP - 417 VL - 39 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_3_a16/ LA - ru ID - DE_2003_39_3_a16 ER -
%0 Journal Article %A A. F. Voronin %T The Titchmarsh Theorem on Supports of Convolutions Generalized to Multidimensional Systems of Volterra Convolution Equations of the First Kind %J Differencialʹnye uravneniâ %D 2003 %P 416-417 %V 39 %N 3 %U http://geodesic.mathdoc.fr/item/DE_2003_39_3_a16/ %G ru %F DE_2003_39_3_a16
A. F. Voronin. The Titchmarsh Theorem on Supports of Convolutions Generalized to Multidimensional Systems of Volterra Convolution Equations of the First Kind. Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 416-417. http://geodesic.mathdoc.fr/item/DE_2003_39_3_a16/